# SDR CALA2023090402680

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320*
- Aircraft serial: 1105
- Aircraft time: 72,084 hours, 28,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Fwd Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD LH AND RH CONTINUITY FITTINGS HAVE CRACK INDICATION A PPROX.. 400 INCH OUT FROM CENTER POST. "CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT" (AD RELEATED SUPPORT TAS K (AD 2020-17-03) GENERATED AT HAECO LCQ PER NR 9296319(20319) A ND NR 9296403 (20403) BY MECH V892444 LH&RH FRONT WINDSHIELD FRAMES, ACMP INITIAL INSP PER PART 2 OF FC. ACMP REPEAT INSP AT INTERVALS NOT TO EXCEED 5,400 ACFT FC T 6403 AND 9296319. THE LATEST REV OF ECRA 5310-08197 ON OR BEFORE 34,382 TOTAL ACFT HEREAFTER.IAW ECRA 5310-08197 PART 1.2. WRK ACMP ON HAECO NR 929 ACMP INTERIM RPR AT FWD WINDSHIELD LH AND RH CONTINUITY FITTING RH MOST INBD HOLEIAW ECRA 5310-08197 PART 1.1 FOR THE RPR TO THE LH AND RH WINDSHIELD FRAME REPAIR PERFORMED PER PART1 OF ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5310-08197. PER PART1 STEP2-FOR THE REPAIR TO THE LH & RH FRONT WINDSHIELD FRAMES, ACCOMPLISH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08197 ON OR BEFORE 34,382 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,400 AIRCRAFT FLIGHT CYCLES, THEREAFTER QC RECORDS UPDATE ......HC QC REVIEWED. INIT : 34,382 TAFC (INIT WILL ITO TO RIR) RIR  : 5400 FC .....HC/U389717
